Effective for pain relief associated with Osteoarthritis.
Paracetamol Osteo SR Tabs 665mg helps to relieve pain associated with osteoarthritis.
What else should I know?
Pharmacy Only Medicine
Active Ingredient :
Paracetamol 665 mg
Opadry II white 32F58900
Pregelatinised Maize Starch
For adults and children over 12 years of age:
Swallow two tablets whole with water 3 times daily every 6-8 hours.
Doses should be equally spaced throughout the day.
Do not take more than 6 tablets in 24 hours.
Do not crush the tablets.
Can be taken with or without food.
For children aged 12-17, do not take for more than 48 hours unless under medical advice.
Not recommended for children below 12 years of age.
Do not take Paracetamol Osteo-Tab:
- More frequently than every 6 hours.
- Together with any other medicines containing paracetamol.
- If the seals on this package are broken or the package use-by date has expired.
Keep to the recommended dose.
If an overdose is taken or suspected, ring the Poisons Information Centre or go to a hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated.
Store below 25°C
NOTE: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Learn more about
- Durex Play Perfect Glide Lu NZ $13.67
blog & more!
Nutralife Probiotica Baby, Toddler & child, 14 sachets
NZ $29.90NZ $20.24
Nutralife Probiotica for kids, 30 chewable tabs
NZ $19.90NZ $13.47
Healtheries sea kelp tablets, 90 tabs
NZ $13.49NZ $10.82
Click here to read